Moxifloxacin에 의한 급성전신발진 농포증(Acute Generalized Exanthematous Pustulosis) 1예
A Case of Acute Generalized Exanthematous Pustulosis Induced by Moxifloxacin
1
조회
0
다운로드
2
인용
0
참고문헌
키워드
초록
Acute generalized exanthematous pustulosis (AGEP) is an uncommon skin disease characterized by acute development of numerous, nonfollicular, sterile pustules on an erythematous background combined with fever and peripheral blood leukocytosis. It is caused by drugs in more than 90% of cases. We report the case of a 46-year-old woman with AGEP induced by moxifloxacin who underwent kidney transplantation. She developed a generalized pustular lesion with high fever and leukocytosis 1 month after daily taking 400 mg of moxifloxacin. After discontinuation of moxifloxacin, her skin lesion gradually improved, and the same symptoms recurred after the challenge of moxifloxacin. To our knowledge, this is the first report of moxifloxacin- induced AGEP in Korea.
Abstract
Acute generalized exanthematous pustulosis (AGEP) is an uncommon skin disease characterized by acute development of numerous, nonfollicular, sterile pustules on an erythematous background combined with fever and peripheral blood leukocytosis. It is caused by drugs in more than 90% of cases. We report the case of a 46-year-old woman with AGEP induced by moxifloxacin who underwent kidney transplantation. She developed a generalized pustular lesion with high fever and leukocytosis 1 month after daily taking 400 mg of moxifloxacin. After discontinuation of moxifloxacin, her skin lesion gradually improved, and the same symptoms recurred after the challenge of moxifloxacin. To our knowledge, this is the first report of moxifloxacin- induced AGEP in Korea.
참고문헌 (19)
- Beylot C, "Acute generalized exanthematic pustuloses (four cases)", Ann Dermatol Venereol, 107, pp.37~48 (1980)
- Sidoroff A, "Acute generalized exanthematous pustulosis (AGEP)-a clinical reaction pattern", J Cutan Pathol, 28, pp.113~9 (2001)
- Markus B, "T-cell involvement in drug induced acute generalized exanthematous pustulosis", J Clin Invest, 107, pp.1433~41 (2001)
- Markus B, "Acute generalized exanthematous pustulosis, a clue to neutrophil medicated inflammatory processes orchestrated by T cells", Curr Opin Allergy Clin Immunol, 2, pp.325~31 (2002)
- Rouchouse B, "Acute generalized exanthematous pustular dermatitis and viral infection", Dermatologica, 173, pp.180~ (1986)
- Naides SJ, "Human parvovirus B19-induced vesiculopustular skin eruption", Am J Med, 84, pp.968~ (1988)
- Feio AB, "Acute generalized exanthematous pustulosis due to Coxsackie B4 virus", Acta Med Port, 10, pp.487~ (1997)
- Roujeau JC, "Acute generalized exanthematous pustulosis. Analysis of 63 cases", Arch Dermatol, 127, pp.1333~8 (1991)
- Shelley ED, "The subcorneal pustular drug eruption: an example induced by norfloxacin", Cutis, 42, pp.24~ (1988)
- Tsuda S, "Toxic pustuloderma induced by ofloxacin", Acta Derm Venereol, 73, pp.382~ (1993)
- Hausermann P, "Ciprofloxacin- induced acute generalized exanthematous pustulosis mimicking bullous drug eruption confirmed by a positive patch test", Dermatology, 211, pp.277~80 (2005)
- 박민영, "Acute Generalized Exanthematous Pustulosisafter Ingestion of Lacquer Chicken", Annals of Dermatology, 20(4), pp.209~211 (2008), 대한피부과학회
- 최준희, "Hydroxychloroquine에 의한 급성 전신성 발진성 농포증 1예", 대한피부과학회지, 46(1), pp.138~140 (2008), 대한피부과학회
- 김금향, "급성 전신성 발진성 농포증 1례", 대한소아알레르기및호흡기학회지, 16(1), pp.66~70 (2006), 대한 소아알레르기 호흡기학회
- Makris M, "Acute generalized exanthematous pustulosis (AGEP) triggered by a spider bite", Allergol Int, 25, pp.58~ (2009)
- Pichler WJ, "Delayed drug hypersensitivity reactions", Ann Intern Med, 139, pp.683~93 (2003)
- Pichler W, "Pathogenesis of drug-induced exanthems", Allergy, 57, pp.884~93 (2002)
- Romano A, "Diagnosis of nonimmediate reactions to beta-lactam antibiotics", Allergy, 59, pp.1153~60 (2004)
- Feldmann R, "Steiner A. Acute generalized exanthematous pustulosis following oral treatment with moxifloxacine", Eur J Dermatol, 19, pp.170~171 (2009)
